Evaluation of expansion coefficients for translation of slater-type orbitals using complete orthonormal sets of exponential-type functions

Guseinov I.

INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, vol.81, no.2, pp.126-129, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 2
  • Publication Date: 2001
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.126-129
  • Çanakkale Onsekiz Mart University Affiliated: No


By the use of exponential-type functions (ETFs) the simpler formulas for the expansion of Slater-type orbitals (STOs) in terms of STOs at a displaced center are derived. The expansion coefficients for translation of STOs are presented by a linear combination of overlap integrals. The final results are of a simple structure and are, therefore, especially useful for machine computations of arbitrary multielectron multicenter molecular integrals over STOs that arise in the Hartree-Fock-Roothaan approximation and also in the Hylleraas correlated wave function method for the determination of arbitrary multielectron properties of atoms and molecules. (C) 2001 John Wiley & Sons, Inc.